Spiritual support

Requesting and offering prayers and aspirations for those in need.

Spiritual support

Postby Snovid » Tue Dec 03, 2013 6:47 pm

I just took my first dose of a new drug Velaxin (inhibitor SSRI).
I am worried and stressed.
Inhibitors are poison,right?

I do not want complications, I do not want the side effects
I want to be clean and healthy,without chemistry.

I wanted to ask for spiritual support me,during yours practices
(healing mantras etc)

Thanks :bow:
I am from Poland I use google translator I do not know English
User avatar
Snovid
 
Posts: 216
Joined: Sun Jun 16, 2013 4:10 pm

Re: Spiritual support

Postby kirtu » Tue Dec 03, 2013 7:15 pm

May you and all beings be well, happy and peaceful.

THADYATA OM BEYKANZE BEYKANZE MAHABEYKANZE BEYKANZE RAJA SAMUGATE SOHA
Kirt's Tibetan Translation Notes

"Only you can make your mind beautiful."
HH Chetsang Rinpoche
User avatar
kirtu
Former staff member
 
Posts: 4589
Joined: Mon Jan 18, 2010 5:29 pm
Location: Baltimore, MD

Re: Spiritual support

Postby justsit » Tue Dec 03, 2013 8:18 pm

SSRI = selective serotonin reuptake inhibitor
It only inhibits a faulty mechanism in your neurotransmission system (in this case, very generally speaking, in your brain's system for keeping your mood stable).
So there is no poison, only prevention of a harmful process. SSRI's allow serotonin, a natural substance in the body, to do it's job properly.

These drugs can be very helpful for persons with mood disorders. Please help yourself and take them as your doctor ordered.

Best wishes, may you be happy, peaceful, and free from suffering
User avatar
justsit
 
Posts: 641
Joined: Wed Oct 21, 2009 9:24 pm
Location: Delaware

Re: Spiritual support

Postby Snovid » Tue Dec 03, 2013 8:48 pm

Thanks :)

Inhibitor itself may not be harmful
serotonin also
but the drug contains an ingredient called Venlafaxinum.

I would start use natural substances
I would like to change my diet
but I lack information about this
how to do it to not harm more myself.

Did anyone has heard about Noni juice?
Source of serotonin
I am from Poland I use google translator I do not know English
User avatar
Snovid
 
Posts: 216
Joined: Sun Jun 16, 2013 4:10 pm

Re: Spiritual support

Postby Ayu » Tue Dec 03, 2013 9:40 pm

All right, snowid.
I have to do much medicine buddha practice the next days. You're in my list now. :smile:

May you get better and better.
Metta, Karuna, Mudita, Upekha
*** om vajra krodha hayagrīva hulu hulu hūm phat**
User avatar
Ayu
Global Moderator
 
Posts: 1258
Joined: Mon Oct 29, 2012 8:25 am
Location: Europe

Re: Spiritual support

Postby Snovid » Tue Dec 03, 2013 9:57 pm

I can not discontinue medication from day to day
because more than a year I took Mozarin/Escitalopramum.

Now I have new pils but my therapy lasts more than a year.
For the holidays I'm going to get better
(using a mantra and practice to which I received lungs)

While taking chemistry I also want take natural substances
in order to after discontinuation of chemistry not return to its previous state

Today I bought a book Chogyal Namkhai "Practice of Tibetan Kunye Massage"
I hope I found something usefull.

I sold the keyboard
and for the money I bought a few books
I had to buy clothes but I chose books :tongue:

I hope it was worth it :)

You Are the Eyes of the World -Longchenpa

Mirror Advice on Presence and Awareness

Crystal and the Way of Light

Supreme Source The Fundamental Tantra of Dzogchen Semde

Do as you think - ChNN

Rainbow Painting - Tulku Urgyen Rinpoche

Natural Great Perfection. Dzogchen teachings and songs Vajra - Khenpo Rinpoche Nyoshul, Lama Surya Das

Self-liberation through seeing a naked awareness - Padmasambhava

Small hidden collection - Buddhagupta

Being Right Here: A Dzogchen Treasure Text Of Nuden Dorje Entitled The Mirror Of Clear Meaning
and Simply Being by James Low

I hope that I can find in them what I need

You're in my list now.

:bow:
I am from Poland I use google translator I do not know English
User avatar
Snovid
 
Posts: 216
Joined: Sun Jun 16, 2013 4:10 pm

Re: Spiritual support

Postby Ayu » Tue Dec 03, 2013 10:35 pm

Please don't read them all together at once. Take your time, read one after the other and contemplate slowly.
So the snowflakes of wisdom can fall into the mind gently.
Metta, Karuna, Mudita, Upekha
*** om vajra krodha hayagrīva hulu hulu hūm phat**
User avatar
Ayu
Global Moderator
 
Posts: 1258
Joined: Mon Oct 29, 2012 8:25 am
Location: Europe

Re: Spiritual support

Postby reddust » Tue Dec 03, 2013 11:19 pm

Snowid wrote:I just took my first dose of a new drug Velaxin (inhibitor SSRI).
I am worried and stressed.
Inhibitors are poison,right?

I do not want complications, I do not want the side effects
I want to be clean and healthy,without chemistry.

I wanted to ask for spiritual support me,during yours practices
(healing mantras etc)

Thanks :bow:


Check out balancing your pH through eating fresh greens, less meat, grains, sugar, stay organic and away from processed foods if you can. This will help you deal with the medications side effects. Helps the body let go of toxins. There are several books on the market that have recipes to help balance your blood pH. You are in my prayers! I've been on medication anti depressants for panic attacks that had horrible side effects too. Diet and exercise really helped, along with meditation. I slowly stopped taking them over 20 years ago and I am doing really well :namaste:
Mind and mental events are concepts, mere postulations within the three realms of samsara Longchenpa .... A link to my Garden, Art and Foodie blog Scratch Living
User avatar
reddust
 
Posts: 761
Joined: Thu Nov 14, 2013 7:29 am
Location: Oregon

Re: Spiritual support

Postby Lindama » Tue Dec 03, 2013 11:30 pm

Holding you a healing radiance Snow. All my best wishes to you. The books are some of the best, I'll second going slow. Wanting to heal is the best place to start.

OM MA TRI MU YE SA LE DU

linda
Lindama
 
Posts: 486
Joined: Tue Sep 18, 2012 4:26 pm

Re: Spiritual support

Postby Snovid » Mon Dec 09, 2013 2:15 pm

Welcome again :)

I'm taking my new medication and feel my first side effects.
I cant sleep
I feel every night like when the moon is full.

My e-friend is a psychologist
and she said that a drug which I take,may cause an increase cholesterol.

Lets suppose that already happened.
I must take my med still,at least September,and...what can I do with this?

What to do if I want reduce cholesterol?

Maybe some Tibetan herbs?
I have no idea whether Poland can buy them
I have not seen in the offer shopping on the community page.
I am from Poland I use google translator I do not know English
User avatar
Snovid
 
Posts: 216
Joined: Sun Jun 16, 2013 4:10 pm


Return to Prayers and Aspirations

Who is online

Users browsing this forum: No registered users and 4 guests

>